# SDR DALA2022050903223

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 AWR WORN PREVIOUS REPAIR ON OUTBD WEB AT NCA STA 100 APRROX AT LH PYLON IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00300: PREVIOUS REPAIR DOUBLER ON OUTBD WEB AT NCA STA 100 APRROX AT LH PYLON WAS REPLACED PER ER/A 567740-14 REV ORIGINAL SECTION I PERMANENT REPAIR. (2225572)
